Can vision be affected from Botox going too deep or too much injected? It's been almost a week, had 20 units in each area, and since then it has been really bad. I was soooo swollen like a fish all over and had a bad migraine. Worse though is my vision is blurry. I wonder if I should see an ophthamologist or neurologist. I am an employee of the medspa that had an untrained doc do this, and I have no insurance :(
Can Botox Injections Cause Blurry Vision?
Doctor Answers (7)
Botox injections an untrained doc can cause blurry vision
"Can vision be affected from Botox going too deep or too much injected? It's been almost a week, had 20 units in each area, and since then it has been really bad. I was soooo swollen like a fish all over and had a bad migraine. Worse though is my vision is blurry. ... I am an employee of the medspa that had an untrained doc do this..."
Botox is a drug and Botox injection is a medical procedure. Having a MD degree does not magically confer experience, common sense, knowledge of facial anatomy or artistry.
The odds are that in an attempt to smooth lower lid wrinkles Botox was placed too close to your inferior oblique muscle which moves the eyeball, especially looking down, giving you double vision.
Next time, see a Board certified Plastic surgeon, ENT or Dermatologist for your Botox and fillers.
Can Botox Injections Cause Blurry Vision
Botox is a muscle paralyzer and can cause double vision by weakening the eye muscles causing them to move out of sync and thus double vision is the result. Although temporally the double vision may be caused by your Botox injection, I would see an Ophthalmologist for evaluation.
As Dr. Hoenig points out, your blurry vision may be due...
As Dr. Hoenig points out, your blurry vision may be due to your recent Botox injection, but it may be unrelated.
Injecting the Botox in the wrong area or migration of the Botox can affect the muscles of eye movement as well as the muscles which aid in tearing. If this is the case, it will wear off with time and likely resolve completely.
It would be best to have an ophthalmologist evaluate your eyesight to be sure that there is not something else which is causing the blurry vision.
Web reference: http://innovationsfps.com
You might also like...
While it is possible to get blurry vision from a poorly positioned injection. It would be best to go to an ophthamologist to explore other options first. If it is botox, time is the best option. It is always best to go to a reputable and experienced injector.
Blurry vision with Botox
If used incorrectly, botox can affect the muscles that move the eye. When these muscles are affected the two eyes do not move in sync and thus problems with vision can occur as if you were cross-eyed. The only good news here is that if you can wait long enough, the botox will wear off and you should return to normal.
Can Botox cause blurry vision
Botox is a powerful toxin, thus a powerful drug.
It has to be used with caution even by experienced Dermatologists or Plastic Surgeons who are familiar with the complex anatomy around the eyes and inside the orbit.
If you had no similar symptoms prior to the Botox injections, the fact that your double vision happened right after the Botox injections, makes it very likely that there is a cause to effect relationship.
Most likely, one of the muscles involved in the movement of one or both eyes was inadvertently injected.
I recommend tha you see an Ophtalmologist who will be able to advise you further.
It is always important to be treated by an experienced, Board Certified Dermatologist or plastic surgeon.
It is possible that the injection was too deep and...
It is possible that the injection was too deep and affected one of the muscles that controls movement of your eyes. To do so, the injection would have to have been unusually deep and nowhere near where it should have been. But, since it was done by a medspa employee, I suppose it's not impossible.
There are many causes of blurry vision. Just because it occurred at the same time as your Botox injection, doesn't mean that's definitely what caused it. You should see an ophthalmologist or a neuro-ophthalmologist to make sure that this is the cause of your problem and that it isn't caused by something else.
If it's from the Botox, it should resolve in 6 weeks or so.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.